# SDR FDEA201610133573

- Difficulty date: October 13, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: NCA6044187
- Condition: Cracked
- Location: Bs 595
- Part time: 83,408 hours, 29,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 BULKHEAD, BETWEEN STRINGERS 44 AND 45L AFT SIDE ANGLE CRACKED.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-33-01 VOL2 PAGE 1.
